# SDR AWXA200401081

- Difficulty date: September 30, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 21,570 hours, 8,767 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 1370
- Condition: Failed
- Location: Zone 242
- Part time: 21,564 hours, 8,764 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK RT OVER WING EMERGENCY POWER SUPPLY UNIT (EPSU) AND AFT ESPU FAILED EMERGENCY TEST.  MAINTENANCE REMOVED AND REPLACED RT OVER WING EPSU (12WL) AND AFT EPSU (13WL) AND BATTERY PACKS; OPERATIONAL CHECK WAS GOOD.   PART NAME; EPSU, MFG; DIEHL GMBH, P/N; 3214-54-10, S/N; 1355, TT; 21564, TC; 8764, LOC; ZONE 263
